Departmental Bulletin Paper シスプラチン投与後に高度な低Na血症を来たした2例
Severe Hyponatremia after Cisplatin-Based Chemotherapy : Two Case Reports

大髙, 茉莉  ,  服部, 裕介  ,  熊野, 曜平  ,  前田, 陽子  ,  近藤, 拓也  ,  望月, 拓  ,  河原, 崇司  ,  寺西, 淳一  ,  三好, 康秀  ,  湯村, 寧  ,  上村, 博司

62 ( 7 )  , pp.361 - 366 , 2016-07-31 , 泌尿器科紀要刊行会
ISSN:0018-1994
NCID:AN00208315
Description
Hyponatremia is one of the common electrolyte disorders associated with cisplatin (CDDP) administration. We report here two cases of hyponatremia associated with CDDP. Case 1 : A 75-year-old man with urothelial carcinoma of bladder (cT3N1M0) underwent neoadjuvant chemotherapy with CDDP and gemcitabine. He lost consciousness on the eighth day after the chemotherapy. Blood tests showed severe hyponatremia (Na 113 mEq/l), low plasma osmolality and high level of plasma vasopressin. Urine tests showed low osmolality. These findings were consistent with the syndrome of inappropriate antidiuretic hormone hypersecretion (SIADH). His consciousness level was improved after saline infusion and fluid restriction. Case 2 : A 54-year-old man with penile cancer (cT3N2M0) underwent neoadjuvant chemotherapy with CDDP, paclitaxel and fluorouracil. He lost consciousness on the seventh day after the chemotherapy. Blood tests showed hyponatremia(Na 121 mEq/l) with renal dysfunction. We concluded that the hyponatremia is due to the renal salt wasting syndrome (RSWS) based on renal dysfunction and high urinary sodium excretion. His consciousness level was improved after saline infusion. Although it is difficult to distinguish between SIADH and RSWS, correct evaluation is necessary for appropriate management of hyponatremia after CDDP administration.
Full-Text

http://repository.kulib.kyoto-u.ac.jp/dspace/bitstream/2433/216312/1/62_7_361.pdf

Number of accesses :  

Other information